Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 199, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 26, 2012, 4:28 AM CDT for Cumberland County, Monroe County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2012, 4:28 AM CDT (09:28 UTC)
- Expired
- Apr 26, 2012, 5:00 AM CDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cumberland County, KY, Monroe County, KY
The radar
The Nashville radar (KOHX), 99 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 12:40 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1411 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
078
WUUS53 KLMK 260928
SVRLMK
KYC057-171-261000-
/O.NEW.KLMK.SV.W.0199.120426T0928Z-120426T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 AM CDT THU APR 26 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 500 AM CDT
* AT 424 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MOUNT HERMON...MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
TOMPKINSVILLE...
FORKTON AND ROCKBRIDGE...
GRANDVIEW AND PERSIMMON...
HESTAND...
MESHACK AND OTIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3671 8588 3681 8582 3684 8576 3684 8563
3683 8560 3682 8559 3683 8558 3682 8548
3662 8553
TIME...MOT...LOC 0928Z 285DEG 30KT 3678 8577
WIND...HAIL 60MPH 1.00IN
$$
MJ1 follow-up statement
125
WWUS53 KLMK 260952
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
452 AM CDT THU APR 26 2012
KYC057-171-261000-
/O.CON.KLMK.SV.W.0199.000000T0000Z-120426T1000Z/
MONROE KY-CUMBERLAND KY-
452 AM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR WESTERN CUMBERLAND AND MONROE COUNTIES...
AT 447 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MESHACK TO TOMPKINSVILLE TO
JEFFREY...MOVING EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL IMPACT...
TOMPKINSVILLE...
HESTAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IMMEDIATELY IF YOU ARE IN THE PATH OF THESE STORMS!
&&
LAT...LON 3671 8588 3677 8583 3676 8573 3676 8566
3677 8561 3678 8559 3682 8556 3682 8548
3662 8553
TIME...MOT...LOC 0951Z 292DEG 44KT 3670 8546 3669 8564
3672 8581
WIND...HAIL 60MPH 1.00IN
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:52 AM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Apr 26, 2:52 AM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 352 AM EDT THU APR 26 2012 .Short Term (Today through Friday)... Issued at 350 AM EDT Apr 26 2012 The immediate concern this morning is the strong to severe thunderstorms moving into the northwestern portion of the forecast area. The isolated earlier storms have congealed into a larger bowing MCS. Relatively warm temperatures and a strong shortwave have contributed to the enhancement of this system. These storms are expected to continue to remain strong as they track east across the forecast area. We have therefore expanded the Severe Thunderstorm Watch across most of the forecast area this morning. This watch goes through 13Z, with most of the storms expected to be exiting to the east by this time. Large hail will still be a concern with these storms. However, the wind threat is increasing as a bowing line develops and winds may become the main concern as the system moves east. For the rest of the day, rain chances will rapidly decrease. We may have some lingering showers or thunderstorms across east central Kentucky through the afternoon hours. There is a bit of uncertainty however as the atmosphere should be fairly worked over in the wake of this morning's convection. Winds will shift this afternoon as the cold front moves through. Winds are expected to become gusty ahead of and behind this front. Gusts of 20-25 mph can be expected through the late morning and afternoon hours. Highs today will be in the mid 70s north to the upper 70s in the south. We will dry out tonight as the cold front sinks south of the area. Skies will become partly cloudy to mostly clear with temperatures dropping into the lower 40s in the north to the lower 50s in the south. For Friday, the front to the south of the region will begin to move back to the north as a warm front. Ahead of this front, clouds will overspread the area. We should remain dry through mid day. Showers and thunderstorms will then begin to move in from the southwest. Think that coverage in the afternoon will be fairly limited, so have reduced pops for tomorrow into the low chance range. .Long Term (Friday Night through Wednesday)... Issued at 251 AM EDT Apr 26 2012 Friday Night through Sunday Night... Combination and of deterministic and ensemble guidance continues to show a bit of spread throughout the long term forecast period. In general, this will result in lower than normal forecast confidence. Upper air pattern over the eastern third of the US will remain generally zonal in nature with multiple short waves moving through within the mean flow. So we'll likely see heights rising and lowering during the period with chances of precipitation occurring as each wave passes through. Previous forecast still looks fairly good compared to this evening's model runs. Stalled out frontal boundary to the south will likely lift back northward as a warm front Friday evening as an area of low pressure moves out of the Plains and into the upper Midwest. Just how far north this front will lift northward on Saturday is still quite questionable. This will lead to a large gradient of temperatures across the region. We could see as much as a 15-20 degree gradient from south to north with highs in the lower 60s in the north and readings in the upper 70s to the lower 80s in the south. The front looks to sag back south of the area on Sunday resulting a slightly drier forecast for now. Highs Sunday will range from the lower 60s in the north tot he upper 60s to around 70 in the south...with overnight lows dropping into the upper 40s to the lower 50s. Monday through Wednesday... Did not make many changes through this period given the wide spreads in both the deterministic and ensemble guidance. The Ohio Valley looks to remain in a baroclinic zone through the period as a surface frontal boundary remains near the area. This boundary will start off to the south of the area at the beginning of the period and gradually lift northward once again. As multiple mid-level waves aloft scoot past, they will likely result in off and showers and storms. The predictability of the timing of these waves is quite low...thus plan on leaving low chance PoPs in the forecast throughout the period for now. It does appear that the front will likely lift north of the Ohio Valley toward the end of the period resulting in drier and warmer conditions as we head toward the end of the workweek. Highs Mon/Tue should warm into the 70s with upper 70s to the lower 80s returning by Wednesday. Overnight lows will generally be in the 50-60s. && .Aviation (06Z TAF Issuance)... Updated at 120 AM EDT Apr 26 2012 The challenge for the TAFs through the rest of the night will be whether upstream storms will affect the TAF sites. The latest timing in upstream convection suggests if the storms hold together they should affect SDF around 08Z. Whether they will reach BWG or LEX is a bit more in question. If they do, it should be a couple of hours later than SDF. Will carry VCTS for a couple of hours for each of the TAF sites to cover this convection. Ahead of the convection, will continue to mention wind shear at BWG and LEX. Through the day today, winds will increase in the late morning to early afternoon hours ahead of and just behind the frontal passage. Winds will gust to around 20 knots, with some higher gusts possible. Winds will shift from southwesterly to eventually northwesterly as the front passes through. Models are suggesting that cigs will lower to MVFR during midday before clearing. With not a lot of confidence in this scenario, will keep cigs just above this threshold for the time being. Clear skies and light northerly winds can be expected in the wake of the front tonight. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......EER Long Term........MJ Aviation.........EER
Hazardous weather outlook, Apr 26, 2:55 AM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 355 AM EDT THU APR 26 2012 INZ078-079-KYZ032-070-072-073-075-081-082-270800- SCOTT IN-JEFFERSON IN-TRIMBLE KY-LOGAN KY-SIMPSON KY-ALLEN KY- MONROE KY-CUMBERLAND KY-CLINTON KY- 355 AM EDT THU APR 26 2012 /255 AM CDT THU APR 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED EARLY THIS MORNING. GUSTY WINDS AND SMALL HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS. ANY THUNDERSTORMS WILL PRODUCE DANGEROUS LIGHTNING AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES WILL EXIST FOR THE FIRST HALF OF THE WEEKEND AS A SERIES OF DISTURBANCES TRAVERSES THROUGH THE OHIO VALLEY. ANY THUNDERSTORMS THAT DO DEVELOP WILL BE CAPABLE OF GUSTY WINDS AND HEAVY DOWNPOURS. THOSE WITH OUTDOOR INTERESTS OVER THE WEEKEND SHOULD CONTINUE TO MONITOR FORTHCOMING UPDATED FORECASTS FOR THE LATEST INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. INZ076-077-083-084-089>092-KYZ023>031-033>043-045>049-053>057- 061>067-071-074-076>078-270800- ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN- HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY- OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY- HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY- ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY- NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY- MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY- HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-WARREN KY- BARREN KY-METCALFE KY-ADAIR KY-RUSSELL KY- 355 AM EDT THU APR 26 2012 /255 AM CDT THU APR 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EARLY THIS MORNING AS AN UPPER LEVEL DISTURBANCE DRIVES ACROSS THE REGION. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND STRONG WINDS. A CHANCE FOR ISOLATED THUNDERSTORMS WILL CONTINUE INTO THE AFTERNOON FOR EAST CENTRAL KENTUCKY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES WILL EXIST FOR THE FIRST HALF OF THE WEEKEND AS A SERIES OF DISTURBANCES TRAVERSES THROUGH THE OHIO VALLEY. ANY THUNDERSTORMS THAT DO DEVELOP WILL BE CAPABLE OF GUSTY WINDS AND HEAVY DOWNPOURS. THOSE WITH OUTDOOR INTERESTS OVER THE WEEKEND SHOULD CONTINUE TO MONITOR FORTHCOMING UPDATED FORECASTS FOR THE LATEST INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF LARGE HAIL OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE EARLY THIS MORNING. EER
In the hours before
Local storm report, Apr 26, 3:55 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
455 AM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 AM HAIL BROWNSVILLE 37.19N 86.26W
04/26/2012 M0.88 INCH EDMONSON KY LAW ENFORCEMENT
&&
EVENT NUMBER LMK1200510
EERLocal storm report, Apr 26, 3:58 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 AM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 AM HAIL PRICEVILLE 37.37N 85.98W
04/26/2012 M0.88 INCH HART KY TRAINED SPOTTER
WIND GUSTS TO 50 MPH WERE REPORTED AS WELL.
&&
EVENT NUMBER LMK1200511
EERSpecial weather statement, Apr 26, 4:08 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
508 AM EDT THU APR 26 2012
KYZ061-071-073-074-260930-
ALLEN-BARREN-BUTLER-WARREN-
408 AM CDT THU APR 26 2012
...LINE OF STRONG STORMS WITH HEAVY RAIN...GUSTY WINDS...AND SMALL
HAIL AFFECTING ALLEN...BARREN...BUTLER AND WARREN COUNTIES...
AT 405 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF PLUM
SPRINGS TO DELAFIELD TO 8 MILES WEST OF MORGANTOWN...MOVING
SOUTHEAST AT 60 MPH.
FREQUENT LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND GUSTY WINDS
TO 40 MPH ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
BOWLING GREEN...
THREE SPRINGS...
PLUM SPRINGS...
MOUNT VICTOR...
MEMPHIS JUNCTION...
DELAFIELD...
WARREN COUNTY REGIONAL AIRPORT...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3683 8658 3700 8667 3703 8676 3719 8691
3721 8691 3727 8684 3708 8653 3714 8635
3708 8628 3709 8624 3686 8578 3673 8602
TIME...MOT...LOC 0906Z 309DEG 52KT 3705 8622 3702 8644
3718 8680
13Special weather statement, Apr 26, 4:20 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
520 AM EDT THU APR 26 2012
KYZ063-064-074-076-077-260945-
ADAIR-BARREN-GREEN-HART-METCALF-
420 AM CDT THU APR 26 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS MOVING ACROSS SOUTH CENTRAL KENTUCKY...
AT 414 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 5 MILES SOUTHWEST OF
GREENSBURG TO GLASGOW...MOVING SOUTHEAST AT 60 MPH.
FREQUENT LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND STRONG GUSTY
WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
GLASGOW...
EDMONTON...
COLUMBIA...
MOUNT GILEAD AND HASKINGSVILLE...
GARLIN AND WEED...
WILLOW SHADE AND BREEDING...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3684 8563 3684 8573 3704 8611 3705 8608
3707 8607 3732 8568 3711 8521 3694 8542
3693 8546 3687 8551 3685 8556 3687 8560
3684 8557 3682 8559
TIME...MOT...LOC 0919Z 307DEG 57KT 3718 8550 3694 8591
13Local storm report, Apr 26, 4:21 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
521 AM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 AM HAIL BOWLING GREEN 36.97N 86.44W
04/26/2012 M0.88 INCH WARREN KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200512
EERLocal storm report, Apr 26, 4:27 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 AM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 AM HAIL 6 S GLASGOW 36.91N 85.92W
04/26/2012 M0.50 INCH BARREN KY TRAINED SPOTTER
HAIL REPORTED ON 31E.
&&
EVENT NUMBER LMK1200513
EERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:45 PM CDT | Special Weather Statement | LMK | Lincoln | 15 min |
| Apr 26, 2:31 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Hardin, Meade, Ohio | 44 min |
| Apr 26, 3:08 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Ohio | 37 min |
| Apr 26, 3:16 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Hart | 44 min |
| Apr 26, 3:31 AM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Hart, Ohio | 29 min |
| Apr 26, 3:59 AM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Green, Hart | 31 min |
| Apr 26, 4:08 AM CDT | Special Weather Statement | LMK | Warren | 22 min |
| Apr 26, 4:20 AM CDT | Special Weather Statement | LMK | Adair, Barren, Metcalfe | 25 min |
| Apr 26, 4:38 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 37 min |
| Apr 26, 4:58 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe, Simpson, Warren | 32 min |
| Apr 26, 2:08 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Jessamine, Madison | 37 min |
| Apr 26, 2:24 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 36 min |
| Apr 26, 2:46 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 14 min |
| Apr 26, 3:01 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 29 min |
| Apr 26, 3:12 PM CDT | Special Weather Statement | LMK | Russell | 33 min |
| Apr 26, 3:22 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 23 min |
| Apr 26, 3:24 PM CDT | Special Weather Statement | LMK | Metcalfe | 36 min |
| Apr 26, 3:28 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 32 min |
| Apr 26, 3:34 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 26 min |
| Apr 26, 3:42 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe, Russell | 33 min |
| Apr 26, 3:46 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 29 min |
| Apr 26, 3:58 PM CDT | Severe Thunderstorm Warning | LMK | Allen | 32 min |
| Apr 26, 4:15 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Russell | 45 min |
| Apr 26, 4:17 PM CDT | Special Weather Statement | LMK | Logan | 13 min |
| Apr 26, 4:28 PM CDT | Severe Thunderstorm Warning | LMK | Allen | 32 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.